# SDR CALA2020010600004

- Difficulty date: December 15, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 100,359 hours, 28,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 146N6603114
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-6065 AFT CARGO DOOR,AFT DEPRESSOR IS DENTED AND HAS CH AFING ALONG ENTIRE EDGE.(96-09) REF. ST. ENGINEERING N/R 0079110 REMOVED AND REPLACED AFT CARGO DOOR AFT DEPRESSOR P/N: 146N6603- 114,BATCH NO 0003589133,PO NO. SOS1920224 IAW BOEING DRAWING 143 N6603 REV A. WORK ACCOMPLISHED BY MECH AND INSPECTED COMPLETED AND ACCEPTED BY ST ENG
